MAUDE Adverse Event Report: GYRUS ACMI, INC. SEAL KIT, 6-12FR, 12/BOX; HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI, INC. SEAL KIT, 6-12FR, 12/BOX; HYSTEROSCOPE (AND ACCESSORIES)
Model Number CS-B612
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the sterilization temperature is wrong in the brochure for the seal kit, 6-12fr, 12/box.The issue was found during reprocessing.The issue was resolved by sending the customer the updated ifu.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing and follow up with the user facility is currently being performed.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and to correct e2, e3, and g2.A review of the device history record found no deviations.Based on the results of the investigation, the customer was provided an updated instructions for use.Olympus will continue to monitor field performance for this device.

Brand Name
SEAL KIT, 6-12FR, 12/BOX
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18315616
Report Number3011050570-2023-00215
Device Sequence Number15125893
Product Code HIH
UDI-Device Identifier00821925038318
UDI-Public00821925038318
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS-B612
Device Lot NumberAG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/27/2023
01/25/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date12/28/2023
01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS-G5.
Patient SexUnknown